Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The stochastic guaranteed service model with recourse for multi-echelon warehouse management

Title data

Rambau, Jörg ; Schade, Konrad:
The stochastic guaranteed service model with recourse for multi-echelon warehouse management.
In: Mathematical Methods of Operations Research. Vol. 79 (2014) . - pp. 1-34.
ISSN 1432-5217

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Multi-echelon inventory control; Guaranteed service model; Stochastic programming; Integer linear programming; Real-world application; MSC 90B05; MSC 90C10
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy > Chair Mathematics in Economy - Univ.-Prof. Dr. Jörg Rambau
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 04 Jun 2014 11:02
Last Modified: 01 Dec 2014 12:40
URI: https://eref.uni-bayreuth.de/id/eprint/759